# SDR DALA2024073007647

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,505 hours, 46,200 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 659 3R SLIDE LIGHT INDICATOR NOT SHOWING ARMED. CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. PERFORMED VIS INSP OF GIRTBAR ENGAGEMENT AND SLIDE ARM/DISARM FUNCTION, ALL CHECKS GOOD. (6002318)
